# SDR C2XA09IA085

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 25,156 hours, 18,812 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2057 - DURING TAXI THE CREW REPORTED A BURNING SMELL IN THE CABIN.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
